How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Internist Your Own Question
Internist, Board Certified Physician
Category: Medical
Satisfied Customers: 4766
Experience:  Int. Med., Gastroenterology. Fellow American College of Physicians. Trained, located in the U.S.
Type Your Medical Question Here...
Internist is online now
A new question is answered every 9 seconds

I just had my third injection of Synvisc. I have diarrhea.

This answer was rated:

I just had my third injection of Synvisc. I have diarrhea. I spoke to the physician office and they said that diarrhea is not a reaction to the Synvics. I' had Synvics injections about 3 years ago and nothing happened.
Any ideas.
Sandy Alperin

The diarrhea is not related to synvisc. Most likely you have a viral infection that will resolve on its own. Usually after 48-72 hours but can last up to a week. Stay hydrated with plenty of fluids and if the diarrhea continues you will need a stool sample to exclude bacterial infection. You may take OTC Imodium as directed which may slow the diarrhea.

*****Click ***** "ACCEPT" (GREEN) ***** or I do not get credit for my answer and Just Answer holds your deposit. Take a moment to leave a ***** POSITIVE ***** feedback which does not cost you anything. This response is for your information only and does not substitute for a visit to your doctor.
Internist and 3 other Medical Specialists are ready to help you